Discussions that mention valium

Addiction & Recovery board


Hey Gina!

Sorry I haven't been on all day. Poor thing, I'm sorry to hear that you got hit hard today w/the withdrawals. I would DEFINITELY take a xanax. Gosh that's what they are there for. If you were in a hospital withdrawing I'm sure they would give you xanax or valium for anxiety and to help u sleep. The xanax saved me. Of course, I'll get chewed out for writing that b/c xanax is so addictive, but just be cool with it. I would take it just for the first 3 days (2 pills or so) then cut back to 1 or 1/2 on day 4, etc. then try to go without it. You don't want that monkey on your back!

How are you now? I hope you are being strong. I haven't checked to see if u have a new thread yet. I am so tired. 6 hours sleep the past 2 nights. I came home and laid down in bed and wanted to go to sleep SO BAD. But obviously I can't do that (little girl) so I made some coffee and bucked up.

Anyway, back to you. I liked Tina's advice a lot about pretending you are sick. That's got some very good reasoning behind it. Remember too that the withdrawal symptoms are your body's way of showing you how the pills were poisoning your health and messing with your whole body chemistry. Remember that it's just 3 days. Day 4 will be better then each day will get better and brighter. There are a lot of people on this board that are inspirational. I'm not one of them right now, but I'm here for you Gina.

Take care and hang in there!!! :-)

You can do it!!!!!!!!!!!!!!!!!!!

Debbie :wave: